# SDR DALA2017101707597

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 45,678 hours, 20,254 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Module
- Condition: Shorted
- Location: Seat 1a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 1A,  LIQUID SPILL CAUSED IFE/PED SHORT, FUMES,  LEAD F/A TURNED OFF POWER TO BOTH, TERMINATING FUMES.  CONFIRMED FAULT,  R & R SEAT POWER MODULE AT 1AB  IAW AMM 23-32, OPS CHECKED GOOD.
